# SDR 97ZZZX3523

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Inaccurate
- Location: Nr 1 L/E Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANC - FLT 74 - RETURNED TO ANC AT 0235Z DUE TO NR 7 LEADING EDGE SLAT INDICATING IN-TRANSIT.  MAINTENANCE REPLACED NR 7 LEADING EDGE SLAT ACTUATOR DUE TO FAULTY INDICATION AND RETURNED AIRCRAFT TO SERVICE.  (X)
